# SDR UPS00233568

- Difficulty date: July 29, 2000
- Submitted: August 16, 2000
- Operation: Air carrier
- Aircraft: N933UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19857
- Aircraft time: 51,826 hours, 40,151 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SI, STRINGER FITTING IS CRACKED AT BS 365 STR 26L.  REMOVED AND REPLACED STRINGER FITTING.
